A Rigidity Theorem for Real Hypersurfaces in a Complex Projective Space
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1007-1013
Seong Baek Lee, In-Bae Kim, Nam-Gil Kim, Seong Soo Ahn
Chosun University, Hankuk University of Foreign Studies, Chosun University, Dong Shin University
Abstract : The purpose of this paper is to prove a rigidity theorem for real hypersurfaces in a complex projective space.
Keywords : structure vector field, principal direction, rigidity
MSC numbers : Primary 53C40; Secondary 53C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd